# SDR 2007UALA00868

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 36,144 hours, 9,982 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Misrouted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MED 1LH HARNESS LATCH CHAIN MISROUTED OVER HARNESS FITTING.   [06-14-07]  ACCOMP'D ROUTINE JC'S TO RESTORE DOOR AND SLIDE TO NORMAL SAFE CONDITION.  REROUTED CHAIN TO CORRECT POSITION.
